| Model Number |
PXCAT5 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during surgery they noticed that the autonome plunger had very rough edges.Lens was implanted without problems.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis.Only photo was returned.Reported complaint was observed on the returned photo.Photo provided shows an activated autonome device.The plunger appears to be fully advanced outside the nozzle tip.There appears to be damage to the plunger tip.No iol visible in photo.Based on our observation of the attached photo there appears to be damage to the plunger tip.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).